BibTeX record journals/join/GanesamoorthyJ22

download as .bib file

@article{DBLP:journals/join/GanesamoorthyJ22,
  author    = {K. Ganesamoorthy and
               D. Jayanthi},
  title     = {The Upper and Forcing Connected Outer Connected Geodetic Numbers of
               a Graph},
  journal   = {J. Interconnect. Networks},
  volume    = {22},
  number    = {1},
  pages     = {2142022:1--2142022:14},
  year      = {2022},
  url       = {https://doi.org/10.1142/S0219265921420226},
  doi       = {10.1142/S0219265921420226},
  timestamp = {Tue, 10 May 2022 18:56:49 +0200},
  biburl    = {https://dblp.org/rec/journals/join/GanesamoorthyJ22.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics